Thunderstorm Wind, Rusk
- When
- June 1, 10:48 PM CST
- Where
- Rusk County, Henderson
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.150, -94.800
Trees downed.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 1, 7:30 PM CST, 3 hours 18 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 830 PM CDT TUE JUN 1 2004 .DISCUSSION... 00Z SHV SOUNDING SHOWS VERY WEAK FLOW IN THE LOWER TO MID LEVELS OF THE ATMOSPHERE BUT A VERY UNSTABLE ONE. SOUNDING IS VIRTUALLY UNCAPPED WITH OVER 4000 J/KG CAPE AND LIS OF -10. LAPSE DATA SUPPORTS THIS TYPE OF PROFILE CLEAR ACROSS TX WHERE SEVERE CONVECTION CONTINUES ACROSS N TX. LATEST SFC ANALYSIS SHOWING DRY LINE/SFC LOW AND ASSOCIATED WARM FRONT NEAR ABI WITH THE WARM FRONT RUNNING BASICALLY WEST TO EAST ACROSS THE RED RIVER INTO S AR. DRYLINE IS STARTING TO RETROGRADE BACK ACROSS W TX ATTM WHILE SOUTHWARD MOVING OUTFLOW BOUNDARY ACROSS N TX HAS BEEN THE FOCUS THUS FAR TONIGHT. WATERVAPOR SHOWING THAT UPSTREAM SHORTWAVE CONTINUES TO MOVE ESE ACROSS NW TX/SW OK AND LATEST RUC40 SHOWS THIS VORTMAX ACROSS NE TX JUST BEFORE SUNRISE. BELIEVE CONVECTION WILL CONTINUE TO INCREASE IN COVERAGE IN ADVANCE OF THE SOUTHWARD MOVING OUTFLOW BOUNDARY AS THE LOW LEVEL JET INCREASES OVERNIGHT. UPSTREAM PROFILERS AT PALESTINE AND DEQUEEN NEARING 20KTS IN THE LOWER 5K ALREADY THIS EVENING. WILL UPDATE TO INCREASE POPS ALONG THE I-30 CORRIDOR OF NE TX/SE OK AND SW AR AND ADD HEAVY RAIN WORDING. SHORTWAVE ENERGY IS MOVING SLOWER COMPARED TO THE SYSTEM LAST NIGHT...THUS ACTIVITY MAY BE A LITTLE SLOWER MAKING IT INTO NE LA. WILL HAVE UPDATE OUT BY 930 PM...13. && .PRELIMINARY POINT TEMPS/POPS... SHV 71 88 69 85 / 50 40 40 40 MLU 69 87 68 84 / 30 50 40 40 TXK 69 85 67 82 / 70 40 40 40 TYR 72 88 70 86 / 70 40 40 40 LFK 73 89 72 88 / 30 50 30 40 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 13
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE JUN 1 2004 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-021100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE JUN 1 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS COULD DEVELOP LATE THIS AFTERNOON ACROSS NORTHEAST TEXAS AND NORTHWEST LOUISIANA...ALONG AND NEAR A FRONTAL BOUNDARY THAT WILL EXTEND FROM NORTH LOUISIANA INTO NORTHEAST TEXAS. THE ATMOSPHERE IS MOIST AND UNSTABLE AND ANY STORMS THAT DEVELOP...COULD BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. TONIGHT...AN UPPER LEVEL DISTURBANCE MOVING INTO THE REGION...WILL TRIGGER ADDITIONAL THUNDERSTORMS. SOME OF THE STORMS COULD REACH SEVERE LIMITS...PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORMS AREA EXPECTED ACROSS THE AREA WEDNESDAY THROUGH THURSDAY. A COLD FRONT WILL MOVE SOUTH INTO THE REGION WEDNESDAY NIGHT...WITH THE BEST CHANCE OF SEVERE STORMS DURING THE LATE EVENING HOURS WEDNESDAY IN SOUTHEAST OKLAHOMA AND ADJACENT PORTIONS OF SOUTHWEST ARKANSAS AND NORTHEAST TEXAS. THESE STORMS WILL SPREAD EAST AND SOUTHEAST ACROSS THE REMAINDER OF EAST TEXAS AND INTO NORTHWEST LOUISIANA...POSSIBLY PRODUCING LARGE HAIL AND DAMAGING WINDS. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1037 PM CDT TUE JUN 01 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG 3 S ALBA 32.79N 95.64W
06/01/2004 WOOD TX LAW ENFORCEMENT
TREES DOWN ON HWY 69.
1015 PM TSTM WND DMG MINEOLA 32.67N 95.49W
06/01/2004 WOOD TX LAW ENFORCEMENT
TREES DOWN.
&&
22PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1056 PM CDT TUE JUN 01 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND GST ALBA 32.79N 95.64W
06/01/2004 75 MPH WOOD TX FIRE DEPT/RESCUE
MEASURED GUST BY THE ALBA VOLUNTEER FIRE DEPARTMENT.
&&
22PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1114 PM CDT TUE JUN 01 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG BIG SANDY 32.59N 95.11W
06/01/2004 UPSHUR TX LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS THE SOUTHWEST PART OF THE
COUNTY.
&&
22PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1118 PM CDT TUE JUN 01 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1103 PM HAIL 3 N VALLIANT 34.05N 95.09W
06/01/2004 0.75 INCH MCCURTAIN OK LAW ENFORCEMENT
&&
22The Shreveport radar (KSHV), 96 km away, was scanning. The volume nearest the first event began at 04:48 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees downed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5403732.